Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Stuffed left nostril, thick white mucus, prescribed nasal spray. Is it deviated septum issue ?

I m a 33 year old female, 5.5 feet tall & i weigh 122 pounds. I have been having stuffed nostril for quite some time now. its only the left side. and i have to blow my nose every few hours to breathe comfortably. When i blow my nose, thick white mucus comes out. I saw ENT and he prescribed a nasal spray which didnt help at all. What do i do? Do i have deviation septum issue?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Salma.
Thanks for query.
It seems that you might be having allergic rhinitis.
Put some decongestant nasal drops like Nasivion or Otrivin and take some decongestant-antihistamine tablet like Cetrizine or Diominic DA as and when required.
If there is Deviated Nasal Septum was there, ENT specialist might have told you.
Ok and bye.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor